OK, I have been on birth control for abut 6 years and have never experienced any side effects like spotting and so on. I have not always taken them at the same time, and occasionally(i use this word lightly) I forget one and take it the next day like normal. But this morning (Friday) I woke up to some brown discharge like you'd usually get a day before a period. I haven't missed any pills but I have been taking them at odd times. I have been doing so for 6 years however, and this is the first time I've had discharge with 7 active pills to go.. anyone got a clue what's going on? I am sexual active, don't use condoms and every time my boyfriend and I have had sex, he ejaculate's in me. Never had a pregnancy scare before either. Thanks in advance for any answers.
The brown spotting could have something to do with the "taking them at odd times". You are also taking a chance with pregnancy by missing dosages. After 6 years you may want to make an appointment with a OBGYN doc just to rule out any issues or talk to a Nurse Practioner about the discharge.
Hope it all works out for you :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Nov 2014 • 2 answers
Updated 16 May 2017 • 2 answers
Updated 5 Jun 2015 • 1 answer
Updated 29 Jul 2015 • 1 answer
Updated 9 Jun 2018 • 1 answer